Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Staph infection on bottom, ecoli on top of toe. Advised epsom salt bath. Painful. Solution?

Hi. My Dad has returned from a podiatrist who hacked into his foot . His cultures came back with staph infection on the bottom and e coli on the top of the big toe . He s in a huge amount of pain, and she told him to take an Epson salt bath for 20 minutes 2x a day. He tried and couldn t get through 10 minutes without his body shaking from the pain. Is there anything else I can do to help? She initially gave him some oxicodone but he is afraid of getting addicted and she only prescribed 3 to begin with.
Asked On : Sat, 23 Mar 2013
Answers:  1 Views:  63
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Staph and Ecoli INFECTIONS NEED antibiotics especially if he is in pain .A combination of cloxacillin and aminoglycosides [gentamycin-injectable ) is advisable along with anti inflammatory drugs like paracetamol .Blood sugars have to be done to rule out diabetes .
Answered: Sun, 24 Mar 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor